| Lot Number |
1943150 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Medical device site infection (4845)
| Date of Event |
01/08/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The root cause of this complaint was not determined.Based on the review of device history records, the investigation concluded that the root cause of the alleged infection was not related to the design, manufacture, and/or sterilization of previously implanted eleos implants.The following mdrs are related to this adverse event: 3013450937-2024-00071.
Event or Problem Description
It was reported by savannah boyd, an onkos distributor, that a 55-year-old female patient underwent a revision surgery to address an alleged infection.The surgery took place on (b)(6) 2024 and is the first revision surgery for this patient in which eleos devices were revised.At the time of this revision surgery, the then 55-year-old female patient with an eleos total femur replacement had two (2) eleos components explanted and replaced.